Peyronies Society Forums

Please login or register.

Login with username, password and session length
Pages: [1]   Go Down

Author Topic: Hourglass, dentation on the left 2/3 of the shaft and hinge effect on the base  (Read 669 times)

0 Members and 1 Guest are viewing this topic.

Bud luck

  • Solid Contributor
  • ***
  • Offline Offline
  • Gender: Male
  • Posts: 257

My peroynes started after a Timix injection on the left side of my penis shaft close to the base. I'm been using traction, pentofixiline, Q10, Cialis, l-Argenine. After six months with the therapy, my penis is more "unstable" when is semi-erect, my penis doesn't hold also the narrowing is worst. I read in an article that Verapamil injections help with narrowing, dentation and the "hinge effect" that is what I have!!!!. My Urologist recommended me not to inject Verapamil because he is afraid that can make my condition worst. Is there anyone out there with the same issues that I have and tried Verapamil injections? Can someone help me? I'm deeply depressed
Logged
My first symptoms started 18 months ago
I tried Traction device, Pentofixiline, Q10, TRT, L-Argenine, cialis
I have narrowing/dent/hinge on the left side of my shaft
My Erectile Dysfunction is getting worse
I have a girlfriend

peter123

  • Major Contributor
  • ****
  • Offline Offline
  • Gender: Male
  • Posts: 367
  • THIS USER HAS BEEN BANNED FOR REPEATED VIOLATIONS

I have the same thing, and it's progressing, getting worse. It seems even darker day are ahead for me. It is crazy as I'm doing all the treatments but the peyronie's reignited and indentations are painful and getting deeper. I'm also completely depressed. I am functionally not able ti masturbate. Only when standing due to gravity pulling fluids forward. On my back or sitting, the hourglass becomes so severe that it's too I stable. It's also extremely painful. I don't know what to do, in Germany no doctor cares about this at all, nobody would even offer injections or any thin g but surgery really. Everyday I wake up and it feels like an actual nightmare. A bad one at that. And then I realize this is in fact not a nightmare, I am indeed 22 with a bunch of issues in addition to having a 25 degree curvature of the penis, completely instability and a borderline micro penis. Unable to. Masturbate, I get erections and have high libido bug masturbating is tik painful and it makes deformity worse as well. That is pure torture. Substituting estrogen for lower sex drive seems the only possibility. But that's very disturbing also. I was depressing in 2019 but never could I have imagined how much I want to end it all int he middle. Of 2020.
Logged
THIS USER HAS BEEN BANNED FROM FORUM FOR REPEATED RULE VIOLATIONS He never had Peyronies Disease but has body dysmorphia and his pastime was to attack all treatments, medical resources, and opinions.

Bud luck

  • Solid Contributor
  • ***
  • Offline Offline
  • Gender: Male
  • Posts: 257

Try to do traction with a traction device, maybe that can help you with lenght.
Logged
My first symptoms started 18 months ago
I tried Traction device, Pentofixiline, Q10, TRT, L-Argenine, cialis
I have narrowing/dent/hinge on the left side of my shaft
My Erectile Dysfunction is getting worse
I have a girlfriend

TonySa

  • Major Contributor
  • ****
  • Offline Offline
  • Gender: Male
  • Posts: 4889

Peter, how does your post address the topic iof the post re those w verapramil injection experience????  I believe you already have your own thread re your hopelessness re treatment Helping you.  If not, please start one, rather than keep hijacking (IMO) others threads.
Logged
PxD 2 yrs 9/16.  Failed all treatment. 9/11/18: excision, grafting & implant Dr Karpman MtnView Ca, AMS CX 18cm + 3-1cm RTEs.
Pump failed.  2/11/20 Dr Karpman installed Titan 22cm +1cm RTE.
Pages: [1]   Go Up